# SDR ASAA2020102933452

- Difficulty date: October 29, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 48,699 hours, 14,461 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: 3012803
- Part serial: 2498
- Condition: Faulted
- Location: Fuel Qty
- Part time: 48,693 hours, 14,459 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERMITTENT VERIFY GW AND FUEL SWITCH PAD MESSAGE WHEN MESSAGE APPEARS FUEL ON PERF INT PAGE IS DASHES.  GROUNDED-YES.  MULTIPLE FUEL QTY PROCESS UNIT FAULTS LAST LEG AND MULTIPLE FLIGHTS.  REMOVED AND REPLACED PROCESSOR, REF B737-800 AMM 28-41-81/401.  OPERATIONS CHECK OK.  FQIS OPERATIONS TEST PASS, REF AMM 28-41-00-710-801.  ETOPS GROUND VERIFICATION OK.
